J4 ›› 2011, Vol. 46 ›› Issue (7): 116-123.

• Articles • Previous Articles     Next Articles

The M[X]/M/1/SWV queue with start-up time

CAO Xue-yun, XU Xiu-li, LI Pei   

  1. College of Science, Yanshan University, Qinhuangdao 066004, Hebei, China
  • Received:2011-01-27 Online:2011-07-20 Published:2011-09-08


A batch arrival M[X]/M/1 with start-up time and single working vacations is concerned. A model of three-dimensional Markov chain is established. Then, the PGF and the stochastic decomposition of stea-dy-state are given. The two parameters addition theorem of condision Erlang distribution is obtained, with which the upper and lower bounds of steadystate waiting time is given under Laplace transform order. The mean queue length, the mean waiting time of the upper and lower bounds, the mean sojourn time are also given. Finally, some numerical examples to verify the conclusions.

Key words: single working vacations; start-up period; batch arrival;  stochastic decomposition; Laplace transform order

No related articles found!
Full text



No Suggested Reading articles found!